Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Periodic points for amenable group actions on dendrites


Authors: Enhui Shi and Xiangdong Ye
Journal: Proc. Amer. Math. Soc. 145 (2017), 177-184
MSC (2010): Primary 37B05; Secondary 54F50
DOI: https://doi.org/10.1090/proc/13206
Published electronically: June 10, 2016
MathSciNet review: 3565370
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ G$ is a countable amenable group acting on a dendrite $ X$, then $ G$ has either a fixed point or a 2-periodic point in $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 37B05, 54F50

Retrieve articles in all journals with MSC (2010): 37B05, 54F50


Additional Information

Enhui Shi
Affiliation: School of Mathematical Sciences, Soochow University, Suzhou 215006, People’s Republic of China
Email: ehshi@suda.edu.cn

Xiangdong Ye
Affiliation: School of Mathematical Sciences, University of Science and Technology of China, Hefei 230022, People’s Republic of China
Email: yexd@ustc.edu.cn

DOI: https://doi.org/10.1090/proc/13206
Keywords: Amenable group, periodic point, dendrite
Received by editor(s): February 21, 2016
Received by editor(s) in revised form: March 1, 2016
Published electronically: June 10, 2016
Communicated by: Yingfei Yi
Article copyright: © Copyright 2016 American Mathematical Society